# SDR FDEA202408081109

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,780 hours, 30,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON EXTERIOR SKIN SURFACE ADJACENT TO L/H APY DOOR   FWD HINGE POINT AREA COMPLIED WITH MAJOR REPAIR CLASSIFICATION. E.A. #-F-5330-T0380244 P1 FUSELAGE-PLATES AND SKIN- LH APU   COMPARTMENT SKIN PANEL REPAIR BETWEEN STA. 1885.20 AND 1890, WL 230. SEE SAME E.A. #-F-5330-  T0380244 P1 FOR ALL WORK PERFORMED. ALSO, CAN REF. ERS# 24-02135.
